# SDR SWAA2025043064609

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 68,669 hours, 42,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER CUTOUT LOWER AND AFT SECTION HAS SHARP EDGES<[01] REMOVED -1 DOUBLER AND -2 FILLER FROM PREVIOUSLY ACCOMPLISHED SRM 53-10-15-2R-4 REPAIR PER SRM 51-40-02.
